About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 606454, 7 pages
http://dx.doi.org/10.1155/2013/606454
Research Article

On a New Class of Antiperiodic Fractional Boundary Value Problems

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Santiago de Compostela, 15782 Santiago de Compostela, Spain

Received 9 October 2012; Accepted 6 February 2013

Academic Editor: Ağacık Zafer

Copyright © 2013 Bashir Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Xi Fu, “Existence results for fractional differential equations with three-point boundary conditions,” Advances in Difference Equations, 2013. View at Publisher ยท View at Google Scholar